Inventiones mathematicae

, Volume 62, Issue 1, pp 1–13 | Cite as

Topological type in families of germs

  • Henry C. King
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    King, H.: Approximating Submanifolds of Real Projective Space by Varieties. Topology15, 81–85 (1976)CrossRefGoogle Scholar
  2. 2.
    King, H.: Topological Type of Isolated Critical Points, Annals of Math.107, 385–397 (1978)Google Scholar
  3. 3.
    Kirby, R., Siebenmann, L.C.: Foundational Essays on Topological Manifolds Smoothings and Triangulations, Annals of Math Studies, 88, Princeton University Press, 1977Google Scholar
  4. 4.
    Kuo, T.:C 0 Sufficiency of Jets of Potential Functions. Topology 8, 167–172 (1969)CrossRefGoogle Scholar
  5. 5.
    LêDũng Tranǵ, Ramanujam, C.P.: The Invariance of Milnor's Number Implies the Invariance of the Topological Type. Am. Journ. of Math.98, 67–78 (1976)Google Scholar
  6. 6.
    Looijenga, E.: A Note on Polynomial Isolated Singularities. Indagationes Math.33, 418–421 (1971)Google Scholar
  7. 7.
    Mazur, B.: A Note on some Contractible 4-Manifolds. Annals of Math.73, 221–228 (1961)Google Scholar
  8. 8.
    Milnor, J.: Lectures on theH-Cobordism Theorem, Princeton University Press, 1965Google Scholar
  9. 9.
    Milnor, J.: Singular Points of Complex Hypersurfaces, Annals of Math. Studies, 61, Princeton University Press, 1968Google Scholar
  10. 10.
    Siebenmann, L.C.: Deformation of Homeomorphisms on Stratified Sets. Commentarii Math. Helv.47, 123–163 (1972)Google Scholar
  11. 11.
    Stallings, J.: On Infinite Processes Leading to Differentiability in the Complement of a Point, Symposium on Differential and Combinatorial Topology, pp. 245–254. Princeton University Press, 1965Google Scholar
  12. 12.
    Timourian, J.: The invariance of Milnor's number implies topoligical triviality. Amer. Journal of Math.99, 437–446 (1977)Google Scholar

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Henry C. King
    • 1
  1. 1.Department of MathematicsUniversity of MarylandCollege ParkUSA

Personalised recommendations